# SDR CALA2021041400463

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 86,098 hours, 33,094 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT EMERG. EXIT DOOR (Z834) Z ANGLE BETWEEN LOAD TRANSMITTER AND EDGE BEAM CRACKED. REF TO PEMCO NR 10670.0168 REMOVED AND REPLACED L/H AFT EMERG DOOR Z-ANGLE IAW A320 SRM 51- 42-11 AND A320 SRM 51-44-11. ALODINED, PRIMED AND TOPLOCATED REP AIR AREA IAW A320 SRM 51-21-11 AND A320 SRM 51-23-11 AND AIRBUS DRAWING D522.79040.
